# SDR AALA991578

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 6224717004
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 66 - EN ROUTE LHR - APPROXIMATELY 20 MINUTES PRIOR TO LANDING A BURNING ELECTRICAL SMELL WAS NOTICED IN COCKPIT.  LANDED WITHOUT INCIDENT.  REPLACED AUTO FLIGHT MODE CONTROL SELECT PANEL AND CAPTAINS DME/VOR PANEL.  ACCOMPLISHED MCDP TEST 40.  INSPECTED WINDOW HEAT CONNECTIONS AND COOLING DUCTS.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
